Skip to Main content Skip to Navigation
Journal articles

Continuant polynomials and worst-case behavior of Hopcroft's minimization algorithm

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619761
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 5:39:10 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619761, version 1

Citation

Jean Berstel, Luc Boasson, Olivier Carton. Continuant polynomials and worst-case behavior of Hopcroft's minimization algorithm. Theoretical Computer Science, Elsevier, 2009, 410 (30-32), pp.2811-2822. ⟨hal-00619761⟩

Share

Metrics

Record views

188